# SDR IXXA20170412212

- Difficulty date: March 29, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1558
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34R IS CORRODED AT BS 1558.  REMOVED AND REPLACED THE STRINGER IAW SRM 53-00-03, REPAIR 2, DETAIL II, AND DRAWINGS 146T3002 AND 146T1223.
